# SDR VNAA202108091114

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 37,503 hours, 36,388 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5915549
- Part serial: 2977
- Condition: Unserviceable
- Location: Flap Skew
- Part time: 1,604 hours, 1,394 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE IN CRUISE, FLAPS INDICATED 0. THEY DECLARED EMERGENCY FOR A FLAPS 0 LANDING AND POSSIBLE BRAKES OVERHEAT AND LANDED WITHOUT FURTHER INCIDENT. FLAPS HALFSPEED S MSG / INTERROGATED MDC AND FOUND B1 CODE: 241338. REMOVED AND REPLACED RH IB MT 84 FLAP TRACK SKEW DETECTOR IAW CRJ 700 AMM 27-52-45-000/400-801-A01. OPS TEST GOOD AT THIS TIME. REFER TO TRFKE007DTYT FOR MT 85. THIS CLEARS MEL. REMOVED AND REPLACED R/H IB SKEW DETECTOR IAW CRJ 700 AMM TASK 27-52-45-000/400-801. PERFORMED RIGGING OF FLAP SKEW DETECTOR IAW CRJ 700 AMM TASK 27-52-45-820-801. RIGGING PASSED. PERFORMED OPS CHECK OF SLATS/FLAPS IAW CRJ 700 AMM TASK 27-50-00-710-801. OPS CHECK GOOD NO DEFECTS NOTED. PERFORMED RII INSPECTION AS PER PSA GMM CHAPTER 8. ALL CHECKS GOOD AT THIS TIME.
